# SDR LR7A00221

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,803 hours, 18,416 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 54H60117
- Part serial: 233246
- Condition: Overspeed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NR. 1 PROPELLER RPM OUT OF LIMITS - 103% DURING CRUISE IN MECHANICAL GOV MODE.  SHUT DOWN NR. 1 ENGINE IAW SHUTDOWN PROCEDURES AND RETURNED TO LICZ.  AIRCRAFT FERRIED TO RMS FOR REPAIR.REPLACED NR. 1 PROPELLER ASSY IAW LAC HN6101.  GROUND RUN OPS CK NORMAL PER HN7101.
